Nurofen Cold & Flu Pe 48 Tablets

  • Images
Nurofen Cold & Flu Pe 48 Tablets
  • Nurofen Cold & Flu Pe 48 Tablets
Item Code: 482439

  • Combines the pain-relieving power of ibuprofen with the decongestant action of phenylephrine to help relieve pain and/or inflammation fast and clear your nose and ease your sore throat.
  • Provides relief from: Nasal congestion, Sinus pain, Cold and flu aches and pains, Sore throat, Headaches.


Price (GST exempt): $19.45  

Pick-up or dispatch available within 24 hours

Quantity:


  • Warnings
  • Active Ingredients
  • Directions
  • Do not give Nurofen Cold & Flu PE tablets to children under 12 years.
  • KEEP OUT OF REACH OF CHILDREN.
  • BEFORE USE - seek medical advice if: You have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, or are 65 years or over.
  • You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You have taken other medicines for cold or flu.
  • Ibuprofen 200mg + Phenylephrine Hydrochloride 5mg.
  • Contains no gluten, wheat, lactose, sucrose or preservatives.
  • Most asthmatics can take Nurofen Cold & Flu PE but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.
  • Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours).
  • Take with water.
  • Adults and children from 12 years: 2 tablets every 4-6 hours as necessary (maximum 6 tablets in 24 hours).
  • Do not give Nurofen Cold & Flu PE tablets to children under 12 years.
  • This product may cause sleeplessness.
Note: Prices include GST (where applicable)

    Shop online with us safely & securely We ship your orders!